# SDR GXPA0106

- Difficulty date: March 6, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20
- Aircraft serial: 147
- Engine: Ge CF700*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO AIRPORT DUE TO PRESSURIZATION PROBLEM.  REMOVED AND REPLACED CABIN PRESSURE CONTROLER.
